Well it's been a month since I've been on here, so I just thought I'd let everyone know the way things are going. I had a serious stomach bug that seemed to be related to my eating meat & yogurt that lasted about 3 weeks on/off. Also I believe I might've had a second period this month because I had brown bleeding for that lasted about 10 days and was a little on the heavy side. It was accompanied by a soaking clear discharge which occasionally had a fish scent to it.
The pseudo-cyesis is still progressing and I've continued to gain weight because of that and my medications. There are now a total of seven delusions piled up for the next "gestation". I actually asked my psychiatrist why there were so many of them in this area and he just put me off, told me he wouldn't go there and not to feed or fuel them. I'd really like an answer to that question, biologically speaking, I was tested 6 months ago and everything came back normal. I'm thinking it could be due to the fact that my meds aren't at the correct level to control the delusions' propagation.
When my antipsychotic drugs were higher and I wasn't on Seroquel, the situation with the endless Neopet delusion creation was more under control. I was being monitored at the time by a strict shrink called Dr. Robertsen after I'd been released from a 2-month stay in the hospital which occurred a few weeks into my life in BC. He said if I was hearing voices, I either needed my meds upped or to go back to a local psychiatric clinic he'd already put me in once. I'm grateful to him for helping to stop this for nearly 3 years, but not for forcing me to conform and "normalize" my mind so that I couldn't communicate with the Neopets.
The thing about Seroquel was that I had to make myself get into the habit of being on it because I was having unhealthy thoughts before I gradually increased it to the maximum "as needed" dose I'm allowed to take. If I weren't on it now, I'd probably have ended up back in the hospital or in a group home. I tried to seek out a second opinion from another shrink but my current one wouldn't let me. I think I should get someone else's take on the delusion situation, even if it's just a mental health counsellor, what do I do if my current shrink attempts to stop this again?
One last note, my blood pressure has been consistently high due to the pseudo-cyesis and the Seroquel. I'm also worried about the dramatic increase in my weight and appetite because of the drug, which was just upped in July 2012. I'm afraid of ending up like one of those people on a show like Half-Ton Mom one day. I've seen members of my disability program who are morbidly obese and my mother says I might head down that road one day if I'm not careful, which is kind of scary.